# SDR CALA2009082400480

- Difficulty date: August 20, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 26,863 hours, 8,042 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40022
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STABILIZER LOWER SKIN SHOWS CRACK AT STA 129.50 RUNNING FWD AND AFT APPROX 1.25 INCH WITH C SCAN RT HORIZ STAB LOWER SKIN CRACK AT STA 129.50.  REPAIRED PER ECRA 5510-02052 ACCOMP INITIAL INSP PRIOR TO 17,042 TOTAL FLT CYCLES AND THEN REPEAT INSP`S AT INTERVALS NOT TO EXCEED 9000 FLT CYCLES PER PART 2 OF ECRA 5510-02052.
